\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Construction and number of self-dual skew codes over $\mathbb{F}_{p^2}$

Abstract Related Papers Cited by
  • The aim of this text is to construct and to enumerate self-dual $\theta$-cyclic and $\theta$-negacyclic codes over $\mathbb{F}_{p^2}$ where $p$ is a prime number and $\theta$ is the Frobenius automorphism.
    Mathematics Subject Classification: 94B05, 12Y05, 68W30, 12E15, 06D50.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    G. K. Bakshi and M. Raka, Self-dual and self-orthogonal negacyclic codes of length $2p^n$ over a finite field, Finite Fields Appl., 19 (2013), 39-54.doi: 10.1016/j.ffa.2012.10.003.

    [2]

    D. Boucher, W. Geiselmann and F. Ulmer, Skew-cyclic codes, Appl. Algebra Engin. Commun. Comp., 18 (2007), 379-389.doi: 10.1007/s00200-007-0043-z.

    [3]

    D. Boucher and F. Ulmer, Self-dual skew codes and factorization of skew polynomials, J. Symb. Comp., 60 (2014), 47-61.doi: 10.1016/j.jsc.2013.10.003.

    [4]

    X. Caruso and J. Leborgne, Some algorithms for skew polynomials over finite fields, preprint, arXiv:1212.3582

    [5]

    H. Q. Dinh, Repeated-root constacyclic codes of length $2 p^s$, Finite Fields Appl., 18 (2012), 133-143.doi: 10.1016/j.ffa.2011.07.003.

    [6]

    J. von zur Gathen and J. Gerhard, Modern Computer Algebra, Cambridge Univ. Press, Cambridge, 2013.doi: 10.1017/CBO9781139856065.

    [7]

    M. Giesbrecht, Factoring in skew-polynomial rings over finite fields, J. Symb. Comput., 26 (1998), 463-486.doi: 10.1006/jsco.1998.0224.

    [8]

    K. Guenda and T. A. Gulliver, Self-dual repeated root cyclic and negacyclic codes over finite fields, in 2012 IEEE Int. Symp. Inform. Theory Proc., 2012, 2904-2908.

    [9]

    S. Han, J.-L. Kim, H. Lee and Y. Lee, Construction of quasi-cyclic self-dual codes, Finite Fields Appl., 18 (2012), 613-633.doi: 10.1016/j.ffa.2011.12.006.

    [10]

    N. Jacobson, The Theory of Rings, Amer. Math. Soc., 1943.

    [11]

    S. Jia, S. Ling and C. Xing, On self-dual cyclic codes over finite fields, IEEE Trans. Inform. Theory, 57 (2011), 2243-2251.doi: 10.1109/TIT.2010.2092415.

    [12]

    X. Kai and S. Zhu, On cyclic self-dual codes, Appl. Algebra Engin. Commun. Comp., 19 (2008), 509-525.doi: 10.1007/s00200-008-0086-9.

    [13]

    R. Lidl and H. Niederreiter, Finite Fields, Cambridge Univ. Press, 1997.

    [14]

    S. Ling, H. Niederreiter and P. Solé, On the algebraic structure of quasi-cyclic codes IV: Repeated roots Chain rings, Des. Codes Crypt., 38 (2006), 337-361.doi: 10.1007/s10623-005-1431-7.

    [15]

    S. Ling and P. Solé, On the algebraic structure of quasi-cyclic codes I. Finite fields, IEEE Trans. Inform. Theory, 47 (2001), 2751-2760.doi: 10.1109/18.959257.

    [16]

    R. W. K. Odoni, On additive polynomials over a finite field, Proc. Edinburgh Math. Soc., 42 (1999), 1-16.doi: 10.1017/S0013091500019970.

    [17]

    O. Ore, Theory of Non-Commutative Polynomials, Ann. Math., 34 (1933), 480-508.doi: 10.2307/1968173.

    [18]

    A. Sahni and P. T. Sehgal, Enumeration of self-dual and self-orthogonal negacyclic codes over finite fields, Adv. Math. Commun., 9 (2015), 437-447.doi: 10.3934/amc.2015.9.437.

    [19]

    I. Siap, T. Abualrub, N. Aydin and P. Seneviratne, Skew cyclic codes of arbitrary length, Int. J. Inf. Coding Theory, 2 (2011), 10-20.doi: 10.1504/IJICOT.2011.044674.

    [20]

    N. J. A. Sloane and J. G. Thompson, Cyclic self-dual codes, IEEE Trans. Inform. Theory, 29 (1983), 364-366.doi: 10.1109/TIT.1983.1056682.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(156) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return